Homepage FM - coming soon! WMA Realplayer Winamp Now playing...
Welcome to steves-homepage! Aug 7th, 2020, 11:06pm
Welcome, Guest. Please Login.


Home Search Online Games Login
Pages: 1
Send Topic Print
Viagra? Be Warned (Read 3466 times)
haga
(Offline)
Administrator
*****




Posts: 3331
Gender: male
Viagra? Be Warned
Sep 27th, 2008, 1:54pm
 
I was outside washing the car this morning, nice weather so I thought why not, a neighbour I dont see that often wandered over to chat, he's in his sixties, we nod at each other now and again but rarely speak, anyway, we was nattering about cars, house prices and putting the world to rights when he started on about his sex life, how the fcuk we got on the subject I have no idea, his wife is also in her sixties but keeps herself fairly fit, he said he was struggling to keep it up so went to the doctor to get some help. I really was thinking I don't want to hear this and was trying really hard to think of an excuse to go in, glad I didn't!
The Doctor prescribed him Viagra, warned him about the side effects, blue and blurred vision, headaches etc but he thought 'sod it, why not'
I swear this is how he told the story,
He took a pill half an hour or so before he went to bed, got into bed and it went up, his wife was all excited and ready, he then noticed the blurred vision, just before the worst headache he had ever had arrived, the wife couldn't be bothered to wait for his headache to receed so went to sleep.
He managed to nod off and woke up next morning still hard! had trouble having a wee (as you do with a hard on) and spent the rest of the day waiting for it to go down, that night it was still hard and he was getting worried so called the doctor, he was rushed to Hospital where they injected 'it' to release the blood pressure, kept him in over night to keep an eye on him and let him home next day.
I'm biting my lip so hard so not to laugh I drew blood!
Poor bloke still never got his leg over, I went in and laughed so much telling the wife that my sides still hurt.
Viagra, be warned, lol
haga
Back to top
 
 
  IP Logged
gorth
(Offline)
Forum Moderator
*****


Sweden, home of AIK!

Posts: 3083
Gender: male
Re: Viagra? Be Warned
Reply #1 - Sep 27th, 2008, 11:27pm
 
I thought you British people always wanted a stiff...........................................................................
................................................................................
................................................................................
................................................................................
................................
 upperlip. Grin
Back to top
 
 

I am not as good as I once was, but am good once as I ever was.
  IP Logged
Ghoulie
(Offline)
Senior Member
****


nil carborundum
illegitimi

Posts: 196
Gender: male
Re: Viagra? Be Warned
Reply #2 - Sep 30th, 2008, 5:43pm
 
thought you were gonna say it got stuck in his throat & he got a stiff neck.
 
i've tried it - you don't need much more than an eighth of a 100 mg tablet (12.5mg) for it to work - so if he took the whole tablet - no wonder he was pole vaulting around the place
Back to top
 
 
  IP Logged
zaelie
(Offline)
Junior Member
**




Posts: 29
Re: Viagra? Be Warned
Reply #3 - Oct 1st, 2008, 10:06pm
 
nice one haga jees im still laughing the real ones are the best.the story continues ,i look forward to part 2 z Grin Grin
Back to top
 
 
Email   IP Logged
tradesman
(Offline)
Junior Member
**




Posts: 36
Gender: male
Re: Viagra? Be Warned
Reply #4 - Oct 3rd, 2008, 8:43am
 
Oh dear Grin no longer a young stud myself I was thinking of giving it a go, heard about this happening to a m8 of mine who had diabetes and was prescribed viagra, this is the same story from elswhere so will have to think a little bit more about it Wink  
 
PS anyone got any good stories regarding viagra.
Back to top
 
« Last Edit: Oct 3rd, 2008, 12:46pm by tradesman »  

regards tradesman
  IP Logged
ultramol
(Offline)
God
*****




Posts: 244
Gender: male
Re: Viagra? Be Warned
Reply #5 - Oct 3rd, 2008, 8:05pm
 
I take one every night to stop me rolling out of bed !!!
Back to top
 
 
  IP Logged
haga
(Offline)
Administrator
*****




Posts: 3331
Gender: male
Re: Viagra? Be Warned
Reply #6 - Oct 3rd, 2008, 8:11pm
 
I use the viagra eye drops, makes you look hard
Back to top
 
 
  IP Logged
Pages: 1
Send Topic Print